Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Would like to know how to cure the problem of being lazy in my daily routine ?

i am 21 year ol my weight is 66 and my height is 5.8 i do weight exercise regularly and taking protein also but i m feeling lazy in my daliy routine and i also have a strech marks on my biceps how can i cure it
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi dhiraj
Dont overexersise,as you should fill very energetic after exercise, but if u r filling lazyness then your exercise is more than body capacity.
check your body fluid level which is very important. have juice, nimbupani,ccoconut water.
Answered: Thu, 16 Jun 2011
  User's Response
hello dheraj
welcome to health care magic
if there is continous fluatuation in your biceps muscle there is chances for strech marks.
feeling dizzy may be coz of inadequate diet only taking protein is not enough as your doing strenous exercise u should take care of your diet equally.drink plenty of water and fresh fruits and juices.
even after diet care u continue to feel dizzy consult doctor to rule out exact cause.
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor